MathSciNet Relay Station
MathSciNet bibliographic data
MR1703714 (2000i:26022) 26D15
Jichang, Kuang On new extensions of Hilbert's integral inequality. J. Math. Anal. Appl. 235 (1999), no. 2, 608–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement